Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Request Permissions   Purchase Content 
 

 

The nonvanishing hypothesis at infinity for Rankin-Selberg convolutions


Author: Binyong Sun
Journal: J. Amer. Math. Soc. 30 (2017), 1-25
MSC (2010): Primary 22E47; Secondary 22E41
DOI: https://doi.org/10.1090/jams/855
Published electronically: January 8, 2016
MathSciNet review: 3556287
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the nonvanishing hypothesis at infinity for Rankin-Selberg convolutions for $ {\mathrm {GL}}(n)\times {\mathrm {GL}}(n-1)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 22E47, 22E41

Retrieve articles in all journals with MSC (2010): 22E47, 22E41


Additional Information

Binyong Sun
Affiliation: Institute of Mathematics and Hua Loo-Keng Key Laboratory of Mathematics, AMSS, Chinese Academy of Sciences, Beijing 100190, China
Email: sun@math.ac.cn

DOI: https://doi.org/10.1090/jams/855
Keywords: Cohomological representation, Rankin-Selberg convolution, critical value, L-function
Received by editor(s): September 17, 2014
Received by editor(s) in revised form: October 22, 2015, and November 30, 2015
Published electronically: January 8, 2016
Additional Notes: The author was supported by NSFC Grants 11222101, 11525105, 11321101, and 11531008.
Article copyright: © Copyright 2016 American Mathematical Society